MathSciNet Relay Station
MathSciNet bibliographic data
MR2510741 14N35 (53D45 57R18)
Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian-Hua Computing genus-zero twisted Gromov-Witten invariants. Duke Math. J. 147 (2009), no. 3, 377–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement